Journal of the Mathematical Society of Japan

On rational points of homogeneous spaces over finite fields

Makoto ISHIDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 20, Number 1-2 (1968), 122-129.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260463298

Digital Object Identifier
doi:10.2969/jmsj/02010122

Mathematical Reviews number (MathSciNet)
MR0223372

Zentralblatt MATH identifier
0157.27602

Subjects
Primary: 14.50

Citation

ISHIDA, Makoto. On rational points of homogeneous spaces over finite fields. J. Math. Soc. Japan 20 (1968), no. 1-2, 122--129. doi:10.2969/jmsj/02010122. https://projecteuclid.org/euclid.jmsj/1260463298


Export citation